# SDR SWAA2021050509490

- Difficulty date: August 18, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 47,218 hours, 28,073 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED. / REMOVED AND REPLACED RIGHT HORIZONTAL STAB FWD UPPER SLIDING SEAL PER MM 53-31-31
